# SDR S2YA950007

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Loose
- Location: Center Pedestal
- Part time: 188 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THEIR RADAR FAULTED SEVERAL TIMES DURING AN ATTEMPTED FERRY FLIGHT AND THEN FAILED.  THEY THEN TURNED BACK TO THEIR ORIGINATION BECAUSE OF WEATHER CONDITIONS.  MAINTENANCE RESEATED THE CANNON PLUGS AT THE COLLINS WX RADAR CONTROL PANEL, PN 622839K013.  OPS CHECK GOOD.  (X)
